# SDR CALA2017120204294

- Difficulty date: December 2, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 8,133 hours, 2,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ISLE PATH AT FRONT BULK HEAD LENS MISSING. REPLACED MISSING LENS.
